Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed periods after irregular use of lysinopril, hypertension. Chances of pregnancy?

I took lysinopril 10 mg at beginning of year and missed my periods .. Test neg for preg. I m 46 but gave birth at 44. So it scared me..I went off Lysinopril for summer and had regular periods.. my pressure went back up at end of summer for whatever and I am now back on Lysinopril .. Well I missed my period this month (again) used protection Encare and I am alil worried... Can it be the meds
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,
Thank you for your question.
At your age anovulatory cycles are very common i.e. cycles where a lady does not release eggs from the ovary. When that happens irregularities in periods are very common.
So I would recommend that you should have an estrogen, progesterone, FSH and LH level.
You may be near your menopause or in the premenopause which is why you may be having these irregularities in your periods.
Kindest Regards
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor